RAJAE BEN TAHER, and Y. ELKHATABI, and M. RACHIDI, (2014) Some Formulas for the Principal for the principal matrix $p$-th root. International Journal of Contemporary Mathematical Sciences, Vol. 9, no. 3 (2014) 141 - 152.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Equations aux différences et leurs Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19
URI: http://eprints.umi.ac.ma/id/eprint/833

Actions (login required)

View Item View Item